MAUDE Adverse Event Report: MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 383074
Medical Device Problem Codes Over-Sensing (1438); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was an alert for high short ventricular intervals on the right ventricular (rv) lead.It was also noted there were small r waves and oversensing during ventricular tachycardia (vt) episodes.Follow up concluded that the rv lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.

Brand Name
SELECTSECURE
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8390123
Report Number2649622-2019-03601
Device Sequence Number1761854
Product Code NVN
UDI-Device Identifier00643169857698
UDI-Public00643169857698
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2020
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W3DR01 IPG, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR